Works matching DE "NON-Euclidean geometry"
Results: 433
Identities on Hyperbolic Surfaces.
- Published in:
- Innovation, 2014, v. 13, n. 2, p. 23
- By:
- Publication type:
- Article
Scalar Tachyons in the de Sitter Universe.
- Published in:
- Letters in Mathematical Physics, 2010, v. 93, n. 2, p. 203, doi. 10.1007/s11005-010-0406-4
- By:
- Publication type:
- Article
Further Results on the Smoothability of Cauchy Hypersurfaces and Cauchy Time Functions.
- Published in:
- Letters in Mathematical Physics, 2006, v. 77, n. 2, p. 183, doi. 10.1007/s11005-006-0091-5
- By:
- Publication type:
- Article
Polarization-Free Quantum Fields and Interaction.
- Published in:
- Letters in Mathematical Physics, 2003, v. 64, n. 2, p. 137, doi. 10.1023/A:1025772304804
- By:
- Publication type:
- Article
Some results on generalized topological spaces and generalized systems.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 1/2, p. 171, doi. 10.1007/s10474-005-0218-7
- By:
- Publication type:
- Article
Reduced bodies in Minkowski space.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 106, n. 1/2, p. 17, doi. 10.1007/s10474-005-0002-8
- By:
- Publication type:
- Article
GROMOV HYPERBOLICITY THROUGH DECOMPOSITION OF METRIC SPACES.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 103, n. 1/2, p. 107
- By:
- Publication type:
- Article
On real hypersurfaces with η-parallel curvature tensor in complex space forms.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 101, n. 1/2, p. 1, doi. 10.1023/B:AMHU.0000003886.15401.76
- By:
- Publication type:
- Article
Complemented copies of c<sub>0</sub> in spaces of operators.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 99, n. 1/2, p. 57, doi. 10.1023/A:1024553227847
- By:
- Publication type:
- Article
Well-balanced schemes versus fractional step method for hyperbolic systems with source terms.
- Published in:
- Calcolo, 2006, v. 43, n. 4, p. 217, doi. 10.1007/s10092-006-0123-7
- By:
- Publication type:
- Article
Mean curvature flow with a forcing term in minkowski space.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 25, n. 2, p. 205, doi. 10.1007/s00526-005-0351-8
- By:
- Publication type:
- Article
Embedded isolated singularities of flat surfaces in hyperbolic 3-space.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 24, n. 2, p. 239, doi. 10.1007/s00526-004-0321-6
- By:
- Publication type:
- Article
Large hyperbolic lattices.
- Published in:
- Algebra & Logic, 2009, v. 48, n. 2, p. 99, doi. 10.1007/s10469-009-9049-x
- By:
- Publication type:
- Article
Flirting with Monsky.
- Published in:
- Midwest Journal of Undergraduate Research (MJUR), 2023, n. 14, p. 73
- By:
- Publication type:
- Article
ACERCA DE LA PORTADA.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2025, v. 28, n. 1, p. 2
- Publication type:
- Article
A category O for oriented matroids.
- Published in:
- Journal of Combinatorial Algebra, 2023, v. 7, n. 1, p. 159, doi. 10.4171/JCA/71
- By:
- Publication type:
- Article
Conical Perspective and Fractal Theory: A Comparative and Contrastive Approach.
- Published in:
- Anastasis: Research in Medieval Culture & Art, 2022, v. 9, n. 1, p. 121, doi. 10.35218/armca.2022.1.07
- By:
- Publication type:
- Article
Extremal Lagrangian submanifolds in a complex space form N<sup>n</sup> (4c).
- Published in:
- Turkish Journal of Mathematics, 2010, v. 34, n. 1, p. 129, doi. 10.3906/mat-0809-7
- By:
- Publication type:
- Article
The Pitch and the Pseudo Angle of Pitch of a Closed Piece of (k+1)-Dimensional Ruled Surface in R<sub>v</sub><sup>n</sup>.
- Published in:
- Turkish Journal of Mathematics, 2006, v. 30, n. 1, p. 1
- By:
- Publication type:
- Article
Some indecomposable polyhedra.
- Published in:
- Optimization, 2007, v. 56, n. 5/6, p. 715, doi. 10.1080/02331930701617304
- By:
- Publication type:
- Article
Fourier-Feynman transforms and Wiener integrals over paths in abstract Wiener spaces.
- Published in:
- Integral Transforms & Special Functions, 2005, v. 16, n. 1, p. 65, doi. 10.1080/1065246042000272009
- By:
- Publication type:
- Article
POROSITY AND THE DARBOUX PROPERTY OF FRÉCHET DERIVATIVES.
- Published in:
- Real Analysis Exchange, 2009, v. 34, n. 2, p. 319, doi. 10.14321/realanalexch.34.2.0319
- By:
- Publication type:
- Article
ANALYSIS OF MINKOWSKI CONTENTS OF FRACTAL SETS AND APPLICATIONS.
- Published in:
- Real Analysis Exchange, 2005, v. 31, n. 2, p. 315
- By:
- Publication type:
- Article
Regularity of stable solutions to semilinear elliptic equations on Riemannian models.
- Published in:
- Advances in Nonlinear Analysis, 2015, v. 4, n. 4, p. 295, doi. 10.1515/anona-2015-0047
- By:
- Publication type:
- Article
Bir Metageometri Olarak Projektif Geometri'nin Temelleri Üzerine Felsefi Bir İnceleme.
- Published in:
- Beytulhikme: An International Journal of Philosophy, 2024, v. 14, n. 4, p. 895, doi. 10.29228/beytulhikme.78023
- By:
- Publication type:
- Article
INEXTENSIBLE FLOWS OF TIMELIKE CURVES WITH SABBAN FRAME IN 핊<sub>1</sub><sup>2</sup>.
- Published in:
- Siauliai Mathematical Seminar, 2012, v. 7, n. 15, p. 5
- By:
- Publication type:
- Article
ON A CLASS OF SURFACES IN ℍ<sup>+</sup> x ℝ.
- Published in:
- ROMAI Journal, 2011, v. 7, n. 2, p. 141
- By:
- Publication type:
- Article
On Solutions of a Variation of a Hallway-Ladder Problem.
- Published in:
- MathAMATYC Educator, 2019, v. 11, n. 1, p. 42
- By:
- Publication type:
- Article
Imre Toth "Deus fons veritatis": the Subject and its Freedom. The Ontic Foundation of Mathematical Truth.
- Published in:
- Iris: European Journal of Philosophy & Public Debate, 2009, v. 1, n. 1, p. 29
- By:
- Publication type:
- Article
A CHARACTERISATION OF EUCLIDEAN NORMED PLANES VIA BISECTORS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2019, v. 99, n. 1, p. 121, doi. 10.1017/S0004972718000758
- By:
- Publication type:
- Article
SPACE SECTIONS RELATIVE TO A NONINERTIAL FRAME IN MINKOWSKI SPACE–TIME.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2007, v. 22, n. 13, p. 2383, doi. 10.1142/S0217751X07036555
- By:
- Publication type:
- Article
SUPER HEAVY DARK MATTER ANISOTROPIES FROM D-PARTICLES IN THE EARLY UNIVERSE.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2004, v. 19, n. 14, p. 2355, doi. 10.1142/S0217751X04018397
- By:
- Publication type:
- Article
GENERALIZED M*-GROUPS.
- Published in:
- International Journal of Algebra & Computation, 2006, v. 16, n. 6, p. 1211, doi. 10.1142/S0218196706003475
- By:
- Publication type:
- Article
ELEMENTARY SUBGROUPS OF RELATIVELY HYPERBOLIC GROUPS AND BOUNDED GENERATION.
- Published in:
- International Journal of Algebra & Computation, 2006, v. 16, n. 1, p. 99, doi. 10.1142/S0218196706002901
- By:
- Publication type:
- Article
The Behavior of Midsets When Repeatedly Taking the Midset of Two Lines in ℓ<sub>1</sub> Geometry.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2014, p. 1, doi. 10.1155/2014/832647
- By:
- Publication type:
- Article
The complexity of plane hyperbolic incidence geometry is ∀∃∀∃.
- Published in:
- Mathematical Logic Quarterly, 2005, v. 51, n. 3, p. 277, doi. 10.1002/malq.200410028
- By:
- Publication type:
- Article
The failure of the axiom of choice implies unrest in the theory of Lindelöf metric spaces.
- Published in:
- Mathematical Logic Quarterly, 2003, v. 49, n. 2, p. 179, doi. 10.1002/malq.200310017
- By:
- Publication type:
- Article
How to be an integrated information theorist without losing your body.
- Published in:
- Frontiers in Computational Neuroscience, 2025, p. 1, doi. 10.3389/fncom.2024.1510066
- By:
- Publication type:
- Article
Faster Algorithms for the Constrained k-means Problem.
- Published in:
- Theory of Computing Systems, 2018, v. 62, n. 1, p. 93, doi. 10.1007/s00224-017-9820-7
- By:
- Publication type:
- Article
Reducible and finite Dehn fillings.
- Published in:
- Journal of the London Mathematical Society, 2009, v. 79, n. 1, p. 72, doi. 10.1112/jlms/jdn063
- By:
- Publication type:
- Article
Quasiisometries between negatively curved Hadamard manifolds.
- Published in:
- Journal of the London Mathematical Society, 2009, v. 79, n. 1, p. 15, doi. 10.1112/jlms/jdn055
- Publication type:
- Article
THE SECTOR OF ANALYTICITY OF THE ORNSTEINUHLENBECK SEMIGROUP ON $L^{p}$ SPACES WITH RESPECT TO INVARIANT MEASURE.
- Published in:
- Journal of the London Mathematical Society, 2005, v. 71, n. 3, p. 703, doi. 10.1112/S0024610705006344
- By:
- Publication type:
- Article
Complete hypersurfaces with constant scalar curvature in a hyperbolic space.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2007, v. 12, n. 2, p. 107
- By:
- Publication type:
- Article
On the geometry of complete submanifolds immersed in the hyperbolic space.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2015, v. 22, n. 5, p. 707, doi. 10.36045/bbms/1450389242
- By:
- Publication type:
- Article
An exotic group with the Haagerup property.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2013, v. 20, n. 3, p. 451, doi. 10.36045/bbms/1378314509
- By:
- Publication type:
- Article
The Art of Seeing: From 2D to 3D Visualization in Situational Analysis.
- Published in:
- International Journal of Qualitative Methods, 2024, p. 1, doi. 10.1177/16094069241272212
- By:
- Publication type:
- Article
Geometry-Based Symbolic Approximation for Fast Sequence Matching on Manifolds.
- Published in:
- International Journal of Computer Vision, 2016, v. 116, n. 2, p. 161, doi. 10.1007/s11263-015-0835-8
- By:
- Publication type:
- Article
Distances and Means of Direct Similarities.
- Published in:
- International Journal of Computer Vision, 2015, v. 112, n. 3, p. 285, doi. 10.1007/s11263-014-0762-0
- By:
- Publication type:
- Article
On the convergence properties of non-Euclidean extragradient methods for variational inequalities with generalized monotone operators.
- Published in:
- Computational Optimization & Applications, 2015, v. 60, n. 2, p. 277, doi. 10.1007/s10589-014-9673-9
- By:
- Publication type:
- Article
Hyperbolic space groups and their supergroups for fundamental simplex tilings.
- Published in:
- Acta Mathematica Hungarica, 2017, v. 153, n. 2, p. 276, doi. 10.1007/s10474-017-0761-z
- By:
- Publication type:
- Article